# SDR CA060612005

- Difficulty date: June 12, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 2,830 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 215T752322
- Condition: Intermittent
- Location: Elevator Sys
- Part time: 2,856 hours
- Component: Elevator Sys, Bombdr
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING A FLIGHT, HAD 3 SUCCESS IFS INPUTS FROM THE ELEVATOR SYSTEM THEY WERE IN NORMAL MODE AND SUDDENLY ITS WENT TO MANUAL MODE AND BACK TO NORMAL IN A COUPLES OF A FEW SECONDS WITHOUT ANY ACTION FROM THE CREWS .
